Commentarii Mathematici Helvetici
Full-Text PDF (534 KB) | Metadata | Table of Contents | CMH summary
The braid monodromy of plane algebraic curves and hyperplane arrangementsDaniel C. Cohen and Alexander I. Suciu (1) Department of Mathematics, Louisiana State University, LA 70803, BATON ROUGE, UNITED STATES
(2) Department of Mathematics, Northeastern University, 360 Huntington Avenue, MA 02115, BOSTON, UNITED STATES
No abstract available for this article.
No keywords available for this article.
Cohen Daniel, Suciu Alexander: The braid monodromy of plane algebraic curves and hyperplane arrangements. Comment. Math. Helv. 72 (1997), 285-315. doi: 10.1007/s000140050017